# SDR SWAA2022020760707

- Difficulty date: January 11, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SUPPORT STRUCTURE BRACKET I/B FWD UNDER PANEL 651AT CRACK. ; / [01] REMOVED SUPPORT STRUCTURE BRACKET (CLIP)AT R/W I/B FWD UNDER PANEL#651AT PER B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW BRACKET (CLIP) PER B737-700 SRM 51-10-02-0G-0.; [03] VERIFIED STEPS 1 AND 2. OK TO INSTALL BRACKET (CLIP); [04] INSTALLED NEW BRACKET (CLIP ) B737-700 SRM 51-40-02-0G -0; [05] VERIFIED STEP 4.
